# SDR AALA202311268359

- Difficulty date: November 23, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 30,712 hours, 4,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070020
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT BROKEN AT CABIN ATTENDANT SEAT DOOR 3L. MAINTENANCE REPLACED FLASHLIGHT AT CABIN ATTENDANT SEAT DOOR 3L PER B787 AMM 25-64-00.
